# SDR DALA2022030701439

- Difficulty date: March 7, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 133,525 hours, 19,376 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 172 CABIN FLOOR BEAMS UPPER SURFACE FOUND CORROSION AT STA883.5,LBL11. CORRECITVE ACTION: THE CORRODED UPPER FLANGE REPAIRED AS PER B767-300 SRM 53-00 (2146859)
